Alert archive / Arkansas / Flash Flood Warnings in 2024
Flash Flood Warning 21, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 24, 2024, 3:41 AM CDT for 5 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2024, 3:41 AM CDT (08:41 UTC)
- Expired
- May 24, 2024, 6:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, AR, Garland County, AR, Hot Spring County, AR, Montgomery County, AR, Pike County, AR
The radar
The Little Rock radar (KLZK), 95 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2134 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 20.9
The text
As transmitted.
000
WGUS54 KLZK 240841
FFWLZK
ARC019-051-059-097-109-241145-
/O.NEW.KLZK.FF.W.0021.240524T0841Z-240524T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
341 AM CDT Fri May 24 2024
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
Garland County in central Arkansas...
Northwestern Clark County in southwestern Arkansas...
Northwestern Hot Spring County in southwestern Arkansas...
Northern Pike County in southwestern Arkansas...
Southern Montgomery County in western Arkansas...
* Until 645 AM CDT.
* At 341 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additionally, already saturated grounds from previous
days heavy rainfall events and an additional 1 to 2 inches of rain
expected. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Hot Springs... Hot Springs Village...
Glenwood... Mountain Pine...
Amity... Norman...
Daisy... Lonsdale...
Meyers... Lofton...
Rockwell... Lake Ouachita State Park...
Hot Springs Memorial Field... Hot Springs National Park...
Daisy State Park... Albert Pike Recreation Area...
Black Springs... Bonnerdale...
Welsh... Pearcy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3457 9341 3469 9297 3468 9298 3464 9298
3463 9288 3459 9288 3459 9281 3456 9281
3456 9279 3450 9279 3413 9382 3418 9382
3419 9393 3439 9394
FLASH FLOOD...RADAR INDICATED
$$
73What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 24, 2:32 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 24, 2:32 AM CDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 232 AM CDT Fri May 24 2024 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Saturday Night) Issued at 214 AM CDT Fri May 24 2024 An active weather pattern is expected through much of the short term period as several shortwaves push through the area. As of early this morning...a few thunderstorms are currently popping up over portions of southern and central Arkansas with additional coverage across the state expected through the morning and afternoon hours today. Hail, damaging winds, and a few tornadoes will be possible with these storms. Unsettled weather is expected to continue into early Sunday with strong to severe storms possible. Coverage is uncertain at this time...although it appears most parts of the state could see on and off showers. CAMs supports this idea of multiple rounds of strong to severe storms and heavy rain. Many locations across the state should prepare for on and off showers and thunderstorms through at least Sunday morning with some severe storms likely. QPF amounts will be the highest across southern Arkansas where the axis of heaviest rainfall is expected. Temperatures are expected to be in the upper 70s to lower 90s with overnight lows dropping into the lower 60s to lower 70s. && .LONG TERM... (Sunday through Thursday) Issued at 214 AM CDT Fri May 24 2024 An unsettled weather pattern is anticipated to continue into portions of the long term period. To begin, WSW H500 flow will be in place, with upper level disturbances traversing through the flow at roughly 18 to 24 hour intervals. Near the surface, AR will reside entirely within the warm sector bound by low pressure over the Cntrl Plains and a surface cold front draped back to the SW into portions of Wrn TX. Shower and thunderstorm chances should be greatest Sunday night/Monday morning over much of the state with chances lingering into Monday night/Tuesday morning over Srn half of AR. Some storms could become locally strong to severe with large hail and damaging winds the primary hazards. Outside of these aforementioned periods of time, showers and thunderstorms will be possible but PoP chances are much lower. QPF amounts should remain less than half an inch to one inch. Beyond Monday, upper NW flow will develop and this will help ridging move into the region. Surface winds should switch from the S/SW to N/NE and drier air will advect into the state in the wake of a N to S moving cold front. This will inhibit rainfall across the state beyond this period, at least for a couple/few days before surface winds switch back to the SE and low-level moisture increases. Temperatures through the period will be in the 60s and 70s for lows with upper 80s to lower 90s for highs. After the front moves through, lows will be in the 50s and 60s with highs in the upper 70s to mid 80s. Dew point temperatures will fall from the mid 60s and mid 70s ahead of the front to mid 50s and lower 60s in the wake of the front. The combination of lower temperatures and lower dew points will help conditions feel pleasant once again. && .AVIATION... (06Z TAFS) Issued at 1215 AM CDT Fri May 24 2024 MVFR/IFR conditions are likely through the overnight hours will additional showers and thunderstorms moving into the state from LA/TX. These showers will likely affect central and southern terminals but VCSH has been written into TAFs to express uncertainty on timing and coverage. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 84 67 84 72 / 60 50 10 30 Camden AR 88 69 89 71 / 30 40 10 0 Harrison AR 83 61 84 69 / 40 30 10 40 Hot Springs AR 86 67 88 71 / 30 50 10 10 Little Rock AR 87 71 89 74 / 40 70 20 20 Monticello AR 90 71 90 74 / 30 50 30 0 Mount Ida AR 85 66 87 71 / 20 40 10 20 Mountain Home AR 83 63 83 69 / 50 40 10 40 Newport AR 84 68 86 73 / 60 60 20 20 Pine Bluff AR 88 70 89 73 / 50 60 20 10 Russellville AR 85 67 87 72 / 30 50 10 20 Searcy AR 85 68 87 71 / 50 60 20 20 Stuttgart AR 86 71 88 74 / 60 70 30 10 && .LZK WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...73 LONG TERM....70 AVIATION...73
Hazardous weather outlook, May 24, 2:34 AM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 234 AM CDT Fri May 24 2024 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-250745- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 234 AM CDT Fri May 24 2024 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and thunderstorms are expected through much of today. Some storms could be strong to severe with hail, damaging winds, and a few tornadoes possible. Additionally, flash flooding will be possible today as a result of heavy rainfall associated with thunderstorms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday An unsettled pattern continues for Arkansas through the weekend. Thunderstorms are forecast each day, with some severe thunderstorms possible. Large hail and damaging winds will be the primary threats with the strongest storms. A tornado or two will also be possible. Locally heavy rainfall may also result in some isolated flash flooding. Cooler and drier air will move into northern Arkansas on Monday and clear the remainder of the state by Tuesday of next week, with the threat for hazardous weather becoming minimal thereafter. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 73/70
In the hours before
Special weather statement, May 24, 2:01 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Little Rock AR
201 AM CDT Fri May 24 2024
ARZ042-053-054-141-240730-
Hot Spring AR-Clark AR-Garland AR-
Central and Eastern Montgomery County AR-
201 AM CDT Fri May 24 2024
...A strong thunderstorm will impact portions of northwestern Clark,
Garland, northwestern Hot Spring and southeastern Montgomery Counties
through 230 AM CDT
...
At 201 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Glenwood, or 16 miles southeast of Mount Ida,
moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hot Springs... Mountain Pine...
Hot Springs Memorial Field... Meyers...
Lake Ouachita State Park... Lofton...
Rockwell... Hot Springs National Park...
Avant... Red Oak...
Oaklawn Racetrack... Bonnerdale...
Crystal Springs Landing... Sunshine...
Welsh... Royal...
Lena Landing Rec Area... Point Cedar...
Lake Catherine State Park... Gulpha Gorge...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3477 9323 3477 9319 3441 9289 3429 9344
3431 9348 3434 9348 3434 9353 3438 9360
TIME...MOT...LOC 0701Z 239DEG 41KT 3438 9344
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
73Special weather statement, May 24, 2:36 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Little Rock AR
236 AM CDT Fri May 24 2024
ARZ042-054-240800-
Hot Spring AR-Garland AR-
236 AM CDT Fri May 24 2024
...A strong thunderstorm will impact portions of southwestern Garland
and northwestern Hot Spring Counties through 300 AM CDT
...
At 236 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lofton, or 12 miles west of Hot Springs, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hot Springs... Mountain Pine...
Hot Springs Memorial Field... Lake Ouachita State Park...
Lofton... Rockwell...
Hot Springs National Park... Red Oak...
Oaklawn Racetrack... Sunshine...
Royal... Gulpha Gorge...
Pettyview... Hempwallace...
Pearcy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3433 9323 3443 9335 3467 9322 3445 9293
TIME...MOT...LOC 0736Z 227DEG 11KT 3445 9326
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
73Special weather statement, May 24, 2:56 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Little Rock AR
256 AM CDT Fri May 24 2024
ARZ042-043-240830-
Saline AR-Garland AR-
256 AM CDT Fri May 24 2024
...A strong thunderstorm will impact portions of central Garland and
west central Saline Counties through 330 AM CDT
...
At 256 AM CDT, Doppler radar was tracking a strong thunderstorm over
Hot Springs National Park, or over Hot Springs, moving northeast at
15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hot Springs... Hot Springs Village...
Mountain Pine... Hot Springs Memorial Field...
Hot Springs National Park... Jessieville...
Rockwell... Oaklawn Racetrack...
Gulpha Gorge... Mountain Valley...
Owensville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3445 9307 3452 9321 3477 9305 3458 9276
TIME...MOT...LOC 0756Z 217DEG 14KT 3452 9309
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
73Special weather statement, May 24, 3:06 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Little Rock AR
306 AM CDT Fri May 24 2024
ARZ043-044-240830-
Pulaski AR-Saline AR-
306 AM CDT Fri May 24 2024
...A strong thunderstorm will impact portions of central Saline and
west central Pulaski Counties through 330 AM CDT
...
At 306 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lonsdale, or 9 miles west of Benton, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Benton... Bryant...
Shannon Hills... Salem in Saline County...
Alexander... Avilla...
Nance... Grape...
Bland... Congo...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3461 9241 3451 9276 3454 9279 3456 9279
3480 9263
TIME...MOT...LOC 0806Z 229DEG 24KT 3456 9274
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
73Special weather statement, May 24, 3:27 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Little Rock AR
327 AM CDT Fri May 24 2024
ARZ052-141-340-341-240900-
Pike AR-Southwest Montgomery County Higher Elevations AR-
Southeast Polk County Higher Elevations AR-
Central and Eastern Montgomery County AR-
327 AM CDT Fri May 24 2024
...Strong thunderstorms will impact portions of western Pike, east
central Polk and southwestern Montgomery Counties through 400 AM CDT
...
At 326 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Athens to near Dierks to near Mineral
Springs. Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Murfreesboro... Daisy...
Narrows Dam... Little Missouri Falls Recreatio...
Bard Springs Recreation Area... Caney Creek Wilderness...
Daisy State Park... Albert Pike Recreation Area...
Crater Of Diamonds State Park... Big Fork...
Bear Creek Public Use Area... Langley...
Lodi... Shady Lake Recreation Area...
Nathan... Fancyhill...
Roaring Branch Natural Area... Hopper...
Kirby... Highland in Pike County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3461 9384 3429 9362 3396 9358 3401 9375
3401 9382 3418 9382 3419 9393 3435 9394
3435 9419
TIME...MOT...LOC 0826Z 233DEG 31KT 3431 9412 3409 9397 3390 9398
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
73Special weather statement, May 24, 3:31 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Little Rock AR
331 AM CDT Fri May 24 2024
ARZ043-044-240900-
Pulaski AR-Saline AR-
331 AM CDT Fri May 24 2024
...A strong thunderstorm will impact portions of central Saline and
northwestern Pulaski Counties through 400 AM CDT
...
At 330 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lonsdale, or 10 miles east of Hot Springs Village, moving northeast
at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Little Rock... West Little Rock...
Hot Springs Village... Southwest Little Rock...
Chenal Valley... Salem in Saline County...
Otter Creek... Avilla...
Congo... Paron...
Grape... Crows...
Bland... Owensville...
Ferndale...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3455 9279 3456 9279 3456 9281 3459 9281
3459 9284 3463 9288 3464 9288 3493 9262
3470 9236
TIME...MOT...LOC 0830Z 232DEG 30KT 3463 9279
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
73The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 2:01 AM CDT | Special Weather Statement | LZK | Garland | 29 min |
| May 24, 2:36 AM CDT | Special Weather Statement | LZK | Garland | 24 min |
| May 24, 2:56 AM CDT | Special Weather Statement | LZK | Garland | 34 min |
| May 24, 3:06 AM CDT | Special Weather Statement | LZK | Saline | 24 min |
| May 24, 3:27 AM CDT | Special Weather Statement | LZK | Pike | 33 min |
| May 24, 3:31 AM CDT | Special Weather Statement | LZK | Saline | 29 min |
| May 24, 3:51 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski, Saline | 25 min |
| May 24, 3:55 AM CDT | Special Weather Statement | LZK | Pike | 35 min |
| May 24, 4:06 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 39 min |
| May 24, 4:16 AM CDT | Special Weather Statement | LZK | Pulaski | 29 min |
| May 24, 4:39 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Saline | 36 min |
| May 24, 4:42 AM CDT | Special Weather Statement | LZK | White | 33 min |
| May 24, 5:00 AM CDT | Special Weather Statement | LZK | Pulaski | 30 min |
| May 24, 5:04 AM CDT | Flash Flood Warning | LZK | Pulaski, Saline | 116 min |
| May 24, 5:07 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson, Pulaski, Saline | 24 min |
| May 24, 5:11 AM CDT | Special Weather Statement | LZK | Grant | 34 min |
| May 24, 5:31 AM CDT | Special Weather Statement | LZK | Pulaski | 29 min |
| May 24, 5:46 AM CDT | Special Weather Statement | LZK | Jefferson | 29 min |
| May 24, 6:19 AM CDT | Special Weather Statement | LZK | Arkansas, Jefferson, Lincoln, Monroe | 26 min |
| May 24, 7:05 AM CDT | Special Weather Statement | LZK | Randolph | 25 min |
| May 24, 8:50 AM CDT | Special Weather Statement | LZK | Bradley | 40 min |
| May 24, 11:06 AM CDT | Special Weather Statement | LZK | Logan | 24 min |
| May 24, 11:09 AM CDT | Special Weather Statement | LZK | Newton | 36 min |
| May 24, 11:36 AM CDT | Special Weather Statement | LZK | Logan, Yell | 24 min |
| May 24, 11:40 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 35 min |
| May 24, 12:03 PM CDT | Special Weather Statement | LZK | Yell | 27 min |
| May 24, 12:33 PM CDT | Special Weather Statement | LZK | Yell | 27 min |
| May 24, 2:01 PM CDT | Special Weather Statement | LZK | Saline | 29 min |
| May 24, 2:03 PM CDT | Special Weather Statement | LZK | Perry | 27 min |
| May 24, 2:23 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 37 min |
| May 24, 3:33 PM CDT | Special Weather Statement | LZK | Pulaski | 42 min |
| May 24, 3:47 PM CDT | Special Weather Statement | LZK | Monroe | 28 min |
| May 24, 4:03 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 19 min |
| May 24, 4:20 PM CDT | Special Weather Statement | LZK | Monroe | 25 min |
| May 24, 4:34 PM CDT | Special Weather Statement | LZK | Jefferson | 26 min |
| May 24, 5:40 PM CDT | Special Weather Statement | LZK | Lonoke, Prairie | 35 min |
| May 24, 5:47 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 43 min |
| May 24, 6:16 PM CDT | Special Weather Statement | LZK | Saline | 29 min |
| May 24, 6:26 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 39 min |
| May 24, 6:30 PM CDT | Special Weather Statement | LZK | Lonoke | 30 min |
| May 24, 6:37 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Prairie | 38 min |
| May 24, 6:48 PM CDT | Special Weather Statement | LZK | Jefferson | 42 min |
Nearby
Flash Flood Warnings in Arkansas, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.